| Model Number |
693575 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/30/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the full lead was returned, analyzed, and the distal conductor of the lead developed a fracture due to flexing while in vivo.Concomitant product(s): model: d314drg, icd; implanted: (b)(6)2012.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patients right ventricular (rv) lead had a "performance issue." follow-up was attempted, but no further information was obtained.The lead has been extracted.No patient complications have been reported as a result of this event.